I am noticing a definite lull in my energy levels throughout some of my days. I am NOT comparing these to the burst of energy I sometimes feel by being on sub. No, this feels different. It's like an emotional and physical low. And it feels different from what I was feeling when I first started here. Mid day I hit a real low-feeling sad and very vulnerable, too. Then I feel OK, for another few hours only to get 'hit' with these same feelings in mid evening-around 7ish.
Has anyone else had or having this or something like this happen to them?
Hi Lady from T.O. Unfortunately, Jilly is out of town and Pattishan's having PC problems. So some of our Sub experts cannot answer you. YET, Pup is around and so is LaurieShay, hopefully they see your Q and can offer some insight my friend. Best wishes Lady!!!
You are the same as me. And Pup I bet. It's just like you feel. I do though find if I am happier about something or just feel good then the lack of energy does not happen much at all. When I am depressed it is far more frequent. You know after being on pain killers so long and all the euphoria they brought, I think with or without subs the road for awhile would be the same. If your like me when I take my suboxone I do not really feel anything at all. It does take away the physical hebejebees I might be feeling but it's not like I am all powerful.
Truthfully I just think what you are experiencing is all part of the process. Roller coaster. I have been happier the last few days so my energy level is sky high. It could end in an hour I know but I am not going to worry. I know it is part of the process. I think our bodies know or miss the certain times during the day when we use to just pop a pain pill. Our minds know this too so inadvertently a lull hits. Remember we use to take a pill ar least I did when I felt pain coming. Then I'd pop one when I got nervous or was going to do something. This became 2nd nature and is why I was so dependent. The reasons throughout the day then became habitual, did not need a reason at all. This went on I am sure for all of us. Next thing you know, your script is about gone with a week before refill time. I know I am not teaching anyone something they do not already know but my point is; that part , huge part of our daily routine is gone. That is why we feel like you do often. I know over time the low energy spurts will go away along with our cravings. Your not alone TO Lady trust me. Just about everyone off the pain pills on or off the subs have and or is feeling the same way. You have strong will power and I know this will pass in time. For all of us. Hope this helps a little. Remember these are just my thoughts. Hoping you feel powerful all day every day real soon. Coby.
Coby I was wondering what to say and I think you nailed it I've never taken it so I don't know first hand I just wanted to give my support and I read yur answer to me it was like I can feel you talking through this cell phone you helped me understand I hope it haelped lady 2 thumbs up 2 u lady try to keep happy thought create them when you can good luck
Hi lady - I definitely relate to what you've experienced; feelings of sadness & vulnerability happen sometimes when, all of a sudden in the middle of the day, I think about something in the past... sort of melancholy feeling. And, I used to have this perverse desire to stay in that place, to feel even more deeply & rethink the memory over & over. (What's up with that?!) Maybe this isn't what you meant, but I relate to getting hit with those emotional lows, feelings of vulnerability & even a subtle fear about what's happening in my life, how old I am, what I've accomplished or not, etc. Then I'll snap out of it when I get refocused on whatever I'm supposed to be doing. I tend to think its my body's/mind's way of relieving whatever stress I'm feeling; its not really depression, but hard for me to get refocused at times. Its not good for me to stay in that place or obsess on something that may or may not have happened.
I start moving to the next thing & stop the thoughts. Its tough sometimes cuz that "melancholy" state reminds me of old days, some of which were fun, some icky! Anyway, I wonder if it has anything to do with what some have said about taking subs. only twice daily, at same time each day. Couldn't find anything on that, but I do it anyway... just wondering why. Also wonder if it has anything to do with age, memories, change, everything else... Good post, kind of esoteric, I like it. :) Jillian
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.